# SDR NSVA20070184

- Difficulty date: July 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 28,753 hours, 34,237 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ITT ON RIGHT ENGINE WAS AT 93 DEGREES FOR 1 SECOND.  ABORTED TAKEOFF.  EVALUATED WITHIN LIMITS PER MNTC CONTROL REF GE SPECIAL PROCEDURES 72-00-00-023 B4.  PERFORMED TAKEOFF POWER RUN AND ENGINE PERFORMED W/IN LIMITS.
